# SDR FDEA201807171743

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP I/B FWD (WING SIDE) HINGE BARREL NUT HOLE SURFACE FOUND WITH CORROSION. FWD HINGE (WING SIDE) BARREL NUT HOLE SURFACE REWORKED AS PER CMM 57-44-08. EXISTING THICKNESS UPPER: 0.376", LOWER: 0.373", MATERIAL REMOVED UPPER: 0.003", LOWER: 0.003", REMAINING THICKNESS UPPER: 0.373", LOWER: 0.351". REPAIR CARRIED OUT AS PER EA 1-5750-T0341052 PART 1 STEP 2. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO MASTER EA 1-5750-T0341052 PART 1 AND SNRM NR N00390 FOR WORK DETAILS.
